# SDR GTIA2023081937423

- Difficulty date: August 17, 2023
- Submitted: August 20, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 10,080 hours, 4,130 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT PACK 1-PERFORMED TSM 05-50-00 ISOLATED TO PACK 1 ALSO PER CREW REPORTED/ ISOLATED TO PACK 1
